Reply To: anti depressants while on the diet ??

Home The Candida Forum Candida Questions anti depressants while on the diet ?? Reply To: anti depressants while on the diet ??

#66283

raster
Participant
Topics: 104
Replies: 6838

I take amytriptaline for sleeping problems (I’ve had chronic insomnia for over 10 years now). It’s an anti-depressant. I hope to stop taking it soon, but I think I am going to tackle quitting smoking first.

I think it does set you back some; mostly anti-depressants drain your adrenal glands and leach out the calcium/nutrients in your body. You need your adrenal glands and nutrients to get healthier and the medication effects this organ fairly strongly over long term use.

I also feel that anti-depressants don’t really quite work (fully) that well for their intended purpose. I think the best answer for you would be to do the diet for a few months, and then you wouldn’t need to take the medication. I was very depressed after being out of work 2 years and having candida (dealing with toxic mold and having to move); the best thing to cure this for me was just getting healthier.

Sometimes when you take medication you get a psychological or physical addiction it, and this could lead to long term use (such as in my case). This is one of main reasons america is overly medicated; people take a drug to fix the symptoms but they never address the underlying cause of the problem. Also, medication often has 100’s of side effects for each drug, many you won’t even notice.

Candida has been known to cause tons of depression problems, and Dr. Mccoombs has stated that the diet has worked really well to alleviate this symptom. I recommend checking out some dr. mcoomb’s and he will have many of the answers you are looking for:

http://www.mccombsplan.com/new/media_center/index.php